# SDR REXA2022070701471

- Difficulty date: June 8, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 32,983 hours, 22,625 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: CC670141792
- Condition: Chafed
- Location: Rh Flap Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHIB FLAP ACCESS PANEL 684EB CHAFED .023" DEEP, THIS IS BEYOND SRM LIMITS	REPLACED ACCESS PANEL 684EB
